# SDR SCNA98542

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, OUT OF LIMITS CORROSION ON THE BULKHEAD FLOOR SUPPORT WAS NOTED AT FS 2007 AT THE AFT BULKHEAD RBL 60 AND LBL 23 AT CABIN FLOOR LEVEL.  REMOVED AND REPLACED TEE FLOOR SUPPORT PER SRM 510000 VOLUME II (C) AND SRM 512101 VOLUME II PAGES 1, 2, 21, 24 AND 25 AND SRM 534000 VOLUME I.
